Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 160, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 12, 2020, 11:39 PM CDT for 5 counties in Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2020, 11:39 PM CDT (04:39 UTC)
- Expired
- Jul 13, 2020, 12:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
675
WUUS53 KDDC 130439
SVRDDC
KSC055-057-069-081-083-130530-
/O.NEW.KDDC.SV.W.0160.200713T0439Z-200713T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1139 PM CDT Sun Jul 12 2020
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Ford County in southwestern Kansas...
Central Finney County in southwestern Kansas...
Western Hodgeman County in southwestern Kansas...
Gray County in southwestern Kansas...
Northeastern Haskell County in southwestern Kansas...
* Until 1230 AM CDT.
* At 1139 PM CDT, a severe thunderstorm was located 9 miles north of
Ingalls, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dodge City, Garden City, Cimarron, Montezuma, Pierceville,
Copeland, Ingalls, Ford, Ensign, Charleston, Howell, Wright,
Kalvesta, The Haggard Elev and Ft. Dodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3747 10067 3796 10095 3820 10007 3757 9964
3747 10063 3748 10065
TIME...MOT...LOC 0439Z 318DEG 14KT 3797 10043
HAIL...1.00IN
WIND...60MPH
$$
TURNER1 follow-up statement
332
WWUS53 KDDC 130517
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1217 AM CDT Mon Jul 13 2020
KSC055-057-069-081-083-130530-
/O.CON.KDDC.SV.W.0160.000000T0000Z-200713T0530Z/
Ford KS-Finney KS-Hodgeman KS-Gray KS-Haskell KS-
1217 AM CDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR FORD...SOUTHERN FINNEY...SOUTH CENTRAL HODGEMAN...GRAY AND
NORTHEASTERN HASKELL COUNTIES...
At 1217 AM CDT, a severe thunderstorm was located near Cimarron,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dodge City, Cimarron, Montezuma, Copeland, Ford, Ensign, Howell,
Wright, The Haggard Elev and Ft. Dodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3773 10082 3795 9990 3757 9964 3747 10063
3748 10065 3747 10067
TIME...MOT...LOC 0517Z 318DEG 14KT 3786 10030
HAIL...0.75IN
WIND...60MPH
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:39 PM CDT, 0 minutes earlier.
Area forecast discussion, Jul 12, 11:39 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1139 PM CDT Sun Jul 12 2020 ...Updated Aviation Discussion... .SHORT TERM...(This evening through Monday) Issued at 344 PM CDT Sun Jul 12 2020 The primary forecast challenge will be tonight's thunderstorm chances, coverage, severity. Thunderstorms were already underway across the terrain-favored areas of eastern Colorado. There was pretty good CAPE+Shear combination out there, supporting a Slight Risk from the SPC. The main question will be how far east/southeast a mesoscale convective system (MCS) will make it late tonight, before weakening. Low level moisture will certainly not be a problem, as there were mid-upper 60s dewpoints across much of southwest and west central Kansas late this afternoon. Middle tropospheric winds were out of the west-northwest this afternoon across Colorado and western Kansas. Once a MCS (or two) becomes established it should move southeast late tonight along the low level moisture axis, which is oriented fairly closely to the cloud- bearing deep tropospheric flow field, so at least one MCS should survive well into the night. Numerous models support MCS activity continuing well into the night whether it be QPF fields from global models or QPF/Composite Reflectivity from some of the various high resolution convective-allowing models. The exception (at least until the most recent 19Z run that was just rolling in) was the NCEP HRRR which struggled to maintain an MCS east of the KS-CO border. The Experimental HRRRv4, however, did maintain at least one MCS on its morning runs. On Monday, a deeper leeside trough will develop across eastern Colorado, resulting in slightly stronger surface winds from the southeast. The mid tropospheric flow will be out of the due west on Monday, as a polar jet stream trough moves across southern Canada along/just north of the International Border. This will be another good setup for eastern Colorado storms late in the day, which will again evolve into one or more MCSs later in the evening as storms move east and the nocturnal low level jet increases. We have 20-40 POPs in the grids for Monday Night, however these may need to be increased as confidence increases on MCS maintenance parameters across southwest Kansas after dark. .LONG TERM...(Monday night through Sunday) Issued at 344 PM CDT Sun Jul 12 2020 The cold front tied to a polar jet stream trough up north will push south across Kansas on Tuesday. There are timing uncertainties, but as of this forecast cycle, we will maintain mid-upper 90s for highs Tuesday south of the Arkansas River with upper 80s to around 90 for a high up along I-70. Yet another evening/late night MCS will probably develop just north of the surface front Tuesday Night, where dewpoints should be in the upper 60s to lower 70s. MCS outflow Tuesday Night/early Wednesday will most certainly aid in pushing the polar front south southwest Kansas during the day Wednesday. Moist, post-frontal upslope will develop again Wednesday afternoon/evening with more MCS activity Wednesday Night. Given this, nightly POPs of 20-40 percent will be in the forecast through mid-week. Much of western Kansas could see a couple inches of rain out of the combined multi-night MCS opportunities through Wednesday Night. The pattern will start to change by Thursday, per latest global model signals, with the summer subtropical ridge finally winning out and expanding its influence across the southern and central Great Plains. This should also transition our sensible weather into a hotter pattern with more widespread 100+ degF afternoons possible (Thursday and beyond). && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1132 PM CDT Sun Jul 12 2020 VFR conditions for all TAF sites for the entirety of the period, but low to mid level ceilings currently with thunderstorms rolling through the CWA. There have been frequent outflowing gusts up to 30-40kts with the storms and some lower visibilities. These should be east of all sites after 08-09Z. Otherwise, expect continued broken ceilings in the mid to upper levels and lighter southeast winds 10-12kts through the end of the period. Another round of thunderstorms towards the end of the period if not after will affect all TAF sites once again but still uncertainty of timing of them. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 95 69 93 / 50 0 20 10 GCK 66 98 67 91 / 50 10 30 10 EHA 68 100 67 95 / 50 30 40 10 LBL 68 101 68 97 / 50 10 30 0 HYS 68 94 70 87 / 50 0 20 10 P28 69 94 73 97 / 20 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Umscheid LONG TERM...Umscheid AVIATION...Lowe
Hazardous weather outlook, Jul 12, 2:09 AM CDT, 21 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 209 AM CDT Sun Jul 12 2020 KSZ030-031-043>046-061>066-074>081-084>090-130715- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 209 AM CDT Sun Jul 12 2020 /109 AM MDT Sun Jul 12 2020/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Thunderstorm chances increase mainly for western counties along and west of the Hwy 83 corridor late in the evening towards sunset. Marginally severe storms may push out of eastern colorado with the greatest threats being with damaging wind being more of a higher based set up. Frequent lightning and smaller hail are potential hazards as well in this area of concern. Day 1 Hazards ------------- * Thunderstorm wind damage: Limited risk * Lightning: Limited risk * Excessive heat: Limited risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Continued hot weather expected during the long term forecast with the hottest temperatures from Thursday onward with more 100 degree marks being set for more areas pushing up from the south. Small chances during the evening and early overnight hours through mid week with the best chance and more widespread on Tuesday behind a cold front that will push through during the afternoon time frame. Severe weather is a possibility, especially on Monday with large hail and again on Tuesday behind the aforementioned cold front with the hazard more being with damaging winds. Days 2-7 Hazards ---------------- * Monday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Elevated risk * Tuesday - Lightning: Limited risk - Excessive heat: Elevated risk * Wednesday - Lightning: Limited risk - Excessive heat: Limited risk * Thursday - Lightning: Limited risk - Excessive heat: Elevated risk * Friday - Excessive heat: Elevated risk * Saturday - Excessive heat: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 6 pm along and west of the Hwy 83 corridor to the Colorado state line. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
In the hours before
Special weather statement, Jul 12, 10:49 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1049 PM CDT Sun Jul 12 2020
KSZ030-044-045-130430-
Trego KS-Lane KS-Ness KS-
1049 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NESS...NORTHWESTERN HODGEMAN...
SOUTHERN TREGO AND NORTHEASTERN LANE COUNTIES UNTIL 1130 PM CDT...
At 1049 PM CDT, Doppler radar was tracking a strong thunderstorm near
Utica, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ness City, Bazine, Ransom, Utica, Brownell, Cedar Bluff, Beeler,
Pendennis and Arnold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and west central Kansas.
LAT...LON 3877 9960 3837 9963 3826 10001 3864 10047
3870 10039 3870 10016 3884 10015
TIME...MOT...LOC 0349Z 313DEG 25KT 3862 10011
LOWESpecial weather statement, Jul 12, 10:51 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1051 PM CDT Sun Jul 12 2020
KSZ046-065-130430-
Rush KS-Pawnee KS-
1051 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PAWNEE AND RUSH
COUNTIES UNTIL 1130 PM CDT...
At 1051 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Crosse, moving southeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
La Crosse, Otis, Bison, Rush Center, Timken, Alexander, Ash Valley,
Nekoma, Hargrave and Shaffer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
LAT...LON 3815 9897 3846 9956 3862 9946 3861 9903
3826 9903 3826 9892
TIME...MOT...LOC 0351Z 293DEG 30KT 3850 9926
LOWESpecial weather statement, Jul 12, 10:58 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Dodge City KS 1058 PM CDT Sun Jul 12 2020 KSZ045-063-064-076>078-087-130445- Gray KS-Finney KS-Hodgeman KS-Meade KS-Haskell KS-Ness KS-Ford KS- 1058 PM CDT Sun Jul 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR FORD...CENTRAL FINNEY... SOUTHWESTERN NESS...WESTERN HODGEMAN...NORTHWESTERN MEADE... SOUTHEASTERN LANE...GRAY AND NORTHEASTERN HASKELL COUNTIES UNTIL 1145 PM CDT... At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm near Ingalls, moving southeast at 40 mph. Wind gusts of 50 to 55 mph are expected. A wind gust of 53 mph was recorded at the Garden City Airport at 1051 pm CDT. Locations impacted include... Dodge City, Garden City, Cimarron, Montezuma, Bucklin, Pierceville, Copeland, Ingalls, Ford, Ensign, Charleston, Kingsdown, Howell, Wright, Kalvesta, The Haggard Elev and Ft. Dodge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for southwestern and west central Kansas. LAT...LON 3810 10100 3832 10006 3752 9957 3746 10065 TIME...MOT...LOC 0357Z 313DEG 45KT 3791 10037 TURNER
Special weather statement, Jul 12, 11:01 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1101 PM CDT Sun Jul 12 2020
KSZ031-046-130445-
Rush KS-Ellis KS-
1101 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSH AND SOUTHERN
ELLIS COUNTIES UNTIL 1145 PM CDT...
At 1101 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Munjor, moving southeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hays, Victoria, Walker, Catherine, Yocemento, Pfeifer, Toulon, Munjor
and Antonino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
LAT...LON 3870 9904 3870 9903 3861 9903 3879 9952
3892 9945 3895 9904
TIME...MOT...LOC 0401Z 293DEG 30KT 3882 9929
LOWESpecial weather statement, Jul 12, 11:25 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1125 PM CDT Sun Jul 12 2020
KSZ045-046-064-130515-
Hodgeman KS-Rush KS-Ness KS-
1125 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NESS...NORTH CENTRAL
HODGEMAN AND SOUTHWESTERN RUSH COUNTIES UNTIL 1215 AM CDT...
At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beeler, moving southeast at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Ness City, Bazine and Ransom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.
LAT...LON 3832 10006 3848 10023 3866 9992 3841 9949
3817 9996
TIME...MOT...LOC 0424Z 322DEG 24KT 3844 10010
LOWESpecial weather statement, Jul 12, 11:27 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1127 PM CDT Sun Jul 12 2020
KSZ031-045-046-065-130515-
Rush KS-Pawnee KS-Ellis KS-Ness KS-
1127 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...NORTHEASTERN
PAWNEE...RUSH AND SOUTHEASTERN ELLIS COUNTIES UNTIL 1215 AM CDT...
At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Liebenthal, moving southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Larned, La Crosse, Otis, Bison, Schoenchen, McCracken, Rush Center,
Liebenthal, Timken, Alexander, Ash Valley, Loretta, Nekoma, Hargrave,
Pfeifer and Shaffer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
LAT...LON 3877 9904 3827 9903 3819 9909 3853 9969
3879 9928
TIME...MOT...LOC 0427Z 312DEG 17KT 3861 9930
LOWEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:58 PM CDT | Special Weather Statement | DDC | Scott | 47 min |
| Jul 12, 9:00 PM CDT | Special Weather Statement | DDC | Hamilton | 90 min |
| Jul 12, 9:36 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny, Scott | 39 min |
| Jul 12, 9:54 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny, Lane, Scott | 51 min |
| Jul 12, 10:01 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 44 min |
| Jul 12, 10:33 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 42 min |
| Jul 12, 10:41 PM CDT | Special Weather Statement | DDC | Morton, Stanton | 49 min |
| Jul 12, 10:49 PM CDT | Special Weather Statement | DDC | Ness | 41 min |
| Jul 12, 10:51 PM CDT | Special Weather Statement | DDC | Rush | 39 min |
| Jul 12, 10:58 PM CDT | Special Weather Statement | DDC | Finney, Ford, Gray | 47 min |
| Jul 12, 11:01 PM CDT | Special Weather Statement | DDC | Ellis | 44 min |
| Jul 12, 11:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 47 min |
| Jul 12, 11:14 PM CDT | Flash Flood Warning | DDC | Ness | 3 hr |
| Jul 12, 11:23 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Meade, Seward, Stevens | 52 min |
| Jul 12, 11:25 PM CDT | Special Weather Statement | DDC | Ness | 50 min |
| Jul 12, 11:27 PM CDT | Special Weather Statement | DDC | Rush | 48 min |
| Jul 12, 11:42 PM CDT | Special Weather Statement | DDC | Pawnee | 48 min |
| Jul 12, 11:56 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Gray, Meade | 49 min |
| Jul 13, 12:01 AM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Meade, Seward, Stevens | 44 min |
| Jul 13, 12:31 AM CDT | Areal Flood Advisory | DDC | Clark, Comanche, Edwards, Finney, Ford, Gray and 5 more | 3 hr |
| Jul 13, 12:50 AM CDT | Special Weather Statement | DDC | Clark, Comanche, Kiowa, Meade | 40 min |
| Jul 13, 1:20 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 40 min |
| Jul 13, 1:30 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 32 min |
| Jul 13, 1:32 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 33 min |
| Jul 13, 2:01 AM CDT | Special Weather Statement | DDC | Barber, Kiowa | 44 min |
| Jul 13, 6:45 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 60 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.